# SDR F3LA96038

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6573743
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-208-01) ON AFT SIDE OF FRAME BS 520 RBL 7, WL 150.  CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED FRAME PER SRM 51-40-3.  (M)
